Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

I have been having Chest pains or palpitations ?

Hi there I am going the doctors tomorrow about this because i think it s best but because my appoinment is 20 hours away I just want some reassurance. I am 22 female and overweight (by4 or 5 stone). I am also suffering from some anxiety symptoms . I have a borderline underactive thyroid and am on 50mg a day thyroxine. For a while now I have been having heart palpitations (or at least i think thats what its called) where my heart feels like it stops beating for a sec, I panic and then a moment later it flutters. This makes me panic and feel funny but is over in a moment :s I have been noticing this more and more recently, but over the last couple of days I feel like there is a weird sensation in my chest nd that my heart is racing. this is especially true when I exercise or am worried. This doesnt sound really bad does it because I am really scared now!
Asked On : Fri, 18 Dec 2009
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
It could be your anxiety causing these feelings. Alternatively, similar symptoms can be a side-effect of thyroxine: "Cardiovascular: tachycardia, palpitation" Suggest leaving off any sugar, caffeine or other substances which may increase your heart / energy levels and try to relax. Have a bath, listen to some relaxing music or read a book, and try to get some sleep. It may help.
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor